Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Integrability of the continuum wavelet kernel


Author: Mark A. Pinsky
Journal: Proc. Amer. Math. Soc. 132 (2004), 1729-1737
MSC (2000): Primary 42C40; Secondary 44A35
Published electronically: October 15, 2003
MathSciNet review: 2051134
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We state and prove sufficient conditions for the absolute integrability of the inverse of the continuum wavelet kernel.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42C40, 44A35

Retrieve articles in all journals with MSC (2000): 42C40, 44A35


Additional Information

Mark A. Pinsky
Affiliation: Department of Mathematics, Northwestern University, Evanston, Illinois 60208-2730
Email: pinsky@math.nwu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07253-8
PII: S 0002-9939(03)07253-8
Received by editor(s): June 23, 2002
Received by editor(s) in revised form: January 29, 2003
Published electronically: October 15, 2003
Communicated by: Andreas Seeger
Article copyright: © Copyright 2003 American Mathematical Society